Follow
Edgard Almeida Pimentel
Edgard Almeida Pimentel
Centre for Mathematics, University of Coimbra
Verified email at mat.uc.pt - Homepage
Title
Cited by
Cited by
Year
Regularity theory for mean-field game systems
DA Gomes, EA Pimentel, V Voskanyan
Springer, 2016
1972016
Time-dependent mean-field games in the subquadratic case
DA Gomes, EA Pimentel, H Sánchez-Morgado
Communications in Partial Differential Equations 40 (1), 40-76, 2015
1032015
Economic models and mean-field games theory
DA Gomes, L Nurbekyan, E Pimentel
30o Colóquio Brasileiro de Matemática.[30th Brazilian Mathematics Colloquium], 2015
1032015
Time-dependent mean-field games in the superquadratic case
DA Gomes, E Pimentel, H Sánchez-Morgado
ESAIM: Control, Optimisation and Calculus of Variations 22 (2), 562-580, 2016
982016
Time-dependent mean-field games with logarithmic nonlinearities
DA Gomes, E Pimentel
SIAM Journal on Mathematical Analysis 47 (5), 3798-3812, 2015
702015
Regularity for second-order stationary mean-field games
EA Pimentel, V Voskanyan
Indiana University Mathematics Journal, 1-22, 2017
522017
Sharp Hessian integrability estimates for nonlinear elliptic equations: An asymptotic approach
EA Pimentel, EV Teixeira
Journal de Mathématiques Pures et Appliquées 106 (4), 744-767, 2016
502016
Local regularity for mean-field games in the whole space
DA Gomes, EA Pimentel
arXiv preprint arXiv:1407.0942, 2014
472014
Regularity of solutions to a class of variable–exponent fully nonlinear elliptic equations
AC Bronzi, EA Pimentel, GC Rampasso, EV Teixeira
Journal of Functional Analysis 279 (12), 108781, 2020
262020
Regularity for Mean-Field Games Systems with Initial-Initial Boundary Conditions: The Subquadratic Case
DA Gomes, EA Pimentel
Dynamics, Games and Science, 291-304, 2015
172015
A fully nonlinear degenerate free transmission problem
G Huaroto, EA Pimentel, GC Rampasso, A Święch
Annals of PDE 10 (1), 5, 2024
16*2024
Existence of solutions to a fully nonlinear free transmission problem
EA Pimentel, A Święch
Journal of Differential Equations 320, 49-63, 2022
142022
On a mean field optimal control problem
JA Carrillo, EA Pimentel, VK Voskanyan
Nonlinear Analysis 199, 112039, 2020
122020
Regularity theory for the Isaacs equation through approximation methods
EA Pimentel
Annales de l'Institut Henri Poincaré C 36 (1), 53-74, 2019
122019
C1–regularity for degenerate diffusion equations
P Andrade, D Pellegrino, E Pimentel, E Teixeira
Advances in Mathematics 409, 108667, 2022
102022
Interior Sobolev regularity for fully nonlinear parabolic equations
R Castillo, EA Pimentel
Calculus of Variations and Partial Differential Equations 56, 1-26, 2017
102017
Asymptotic Methods in Regularity Theory for Nonlinear Elliptic Equations: A Survey
EA Pimentel, MS Santos
PDE Models for Multi-Agent Phenomena, 167-194, 2018
92018
Singular mean-filed games
M Cirant, DA Gomes, EA Pimentel, H Sánchez-Morgado
arXiv preprint arXiv:1611.07187, 2016
82016
Fully nonlinear free transmission problems
EA Pimentel, MS Santos
Interfaces and Free Boundaries 25 (3), 325-342, 2023
72023
Elliptic Regularity Theory by Approximation Methods
EA Pimentel
Cambridge University Press, 2022
72022
The system can't perform the operation now. Try again later.
Articles 1–20